# SDR DHL2000802002

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 2067568050
- Part serial: 1494
- Condition: Failed
- Location: Radar Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH RADAR INDRS SHOW GROUND RETURNS ONLY AT BOTTOM LEFT AND RIGHT OF INDRS, NO RETURNS IN CENTER OF INDR.  REMOVED AND REPLACED RADAR ANTENNA PER M/M 34-41-01.  OPS CHK OK.
